# SDR FDEA202212202971

- Difficulty date: December 20, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 640-660 LBL44, UNDER FLOOR PANEL, FLOOR SUPPORT CORRODED REMOVED, FABRICATED AND INSTALLED SUPPORT STRAP AND FILLER IAW VA DWG 3459 AND   DWG 3458 REV L.  ORIG SUBMISSION DATE: 12/20/2022
